MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q.ZEN CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q.ZEN CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848354
Medical Device Problem Codes Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q.Zen ceiling system.During an emergency patient procedure, the x-ray functionality was blocked.The patient was relocated to complete the procedure on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
During an emergency procedure, x-ray was blocked.As a system reboot did not solve the problem, the procedure was continued and finished using an alternative system.No health consequences were reported to this event.Detailed log-file investigation showed that warnings regarding tube temperature were recorded, which eventually led to the loss of x-ray functionality.On-site troubleshooting could not identify a tube or cooling problem.Finally, the problem could be traced back to a defect on the "d1" board, where the data from the temperature sensors of the tube are processed.The d1 board showed clear signs of corrosion.According to experts, during cleaning, liquid most likely entered the system through the gap between the covers.The instruction for use contains adequate information and guidance on the use of cleaning materials and explicitly warns against improper cleaning methods: ¿inappropriate cleaning of the system, e.G.Letting fluids enter the interior of system, or using harsh cleaning agents.Electrical disturbances, corrosion, or surface damages and correspondingly, malfunction or failure of the system ¿ use only substances for cleaning and disinfection, which are recommended.¿ do not let cleaning liquids seep into the openings of the system, e.G.Air openings, gaps between covers.¿ observe the following cleaning and disinfection instructions¿ operator manual also provides an instruction to use sterile covers to protect the system from the ingress of liquids.However, the issue has been discussed with the user to prevent further occurrence.To resolve the problem, the d1 was exchanged as part of service activity.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q.ZEN CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21448623
Report Number3004977335-2025-00028
Device Sequence Number7158261
Product Code OWB
UDI-Device Identifier04056869010021
UDI-Public(01)04056869010021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848354
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown